# SDR MWEA040085

- Difficulty date: June 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,999 hours, 44,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99581561
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON CABIN WINDOW FRAME 29 AFT LOWER SIDE.  BLENDED OUT DAMAGE, ACCEPTABLE AS TEMPORARY REPAIR TO BE PERMANENTLY REPAIRED ON OR BEFORE 7,000 CYCLES.
